# SDR SWAA2023120527944

- Difficulty date: December 1, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 59,630 hours, 38,351 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: UNKNOWN
- Condition: Bird Ingestion
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE ON TAKEOFF ROTATION ABNORMAL SMELL THROUGH AIR COND SYSTEM FOR 2-3 MIN NO ABNORMAL ENG INDICATION.<[01] COMPLIED WITH CFM56-7 BIRD STRIKE VISUAL INSPECTION REF MT 772-00-00. REMOVED AND REPLACED #1 #2 AND #24 FAN BLADES ON #1 ENG REF AMM 72-21-02. REMOVED AND REPLACED LEFT ENG AFT ACOUSTICAL PANEL AT 2 AND 3 O'CLOCK POSITION REF AMM 72-23-02
